Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Will Like To Know If Is A Normal Side Effect

I Will Like To Know If Is A Normal Side Effect

Tampa, FL

I have a question 🤔i take Biktarvy and am very happy with my treatment only 1 problem .....i have crazy dreams about my pass,i see monsters i dream a lot with my parents they both pass away 🤔do anyone have the same side effects???

posted about 1 

A myHIVteam Member said:

Yes some medications can cause crazy dreams. It fades after a while.
John...

posted 8 months ago
A myHIVteam Member said:

I also used to take both but since I don't have Hep B or resistance I can take Dovato with less meds. I like less meds. Have a wonderful day :)

posted 8 months ago
A myHIVteam Member said:

I used to take a different HIV med that was causing me to have frightening and vivid dreams where I couldn't sleep well and I was afraid to fall asleep. I don't remember what the medication was because it was over 15 years ago. The nightmares were always about a witch chasing me until I fell off a cliff, it was so vivid I woke up drenched in sweat. I talked to my doctor and he changed it only after suffering the nightmares for several weeks.
Since then, I have never experienced it that bad.
When I started taking Triumeq I was having feelings of uneasiness, fear and hopelessness. Another medication that was disrupting my sleep. With this medicine, after just a few weeks those feelings subsided and are now gone.
Now, whenever I am prescribed anything new, I make certain to read everything about it just to be aware of what might happen to me. Life gets better, just takes time.

posted 8 months ago
A myHIVteam Member said:

Hi..I started out the same with the crazy dreams but then I experimented with taking it at a different times and found if I took it after eating dinner the crazy dreams stopped. Still dream but nothing like before. Hope this helps

posted 8 months ago
A myHIVteam Member said:

I take biktarvy and do have strange dreams a lot. But so far mine are not sad or disturbing as yours sound to be. Not sure if it will change or not. Hope it gets better for you though. Getting good sleep is important.

posted 8 months ago
Already a Member? Log in